# SDR CALA2024012200160

- Difficulty date: January 16, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 124,974 hours, 19,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146T005139
- Condition: Corroded
- Location: Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NEAR LOWER DOOR SILL - DURING INSPECTION WAS FOUND A CORROSION NEAR LOWER DOOR SILL THE AFT DOOR LH AND RH ON STGR 20RH.
